Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 85, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 12, 2016, 2:57 PM CDT for Tuscaloosa County, Alabama. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 2:57 PM CDT (19:57 UTC)
- Expired
- Jul 12, 2016, 3:15 PM CDT
- In force
- 18 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 58 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
232
WUUS54 KBMX 121957
SVRBMX
ALC125-122045-
/O.NEW.KBMX.SV.W.0085.160712T1957Z-160712T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 345 PM CDT
* AT 256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DEERLICK
CREEK CAMPGROUNDS...OR NEAR HOLT...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...HOLT...BROOKWOOD...COALING...LAKE WILDWOOD...MCFARLAND
MALL...UNIVERSITY MALL...DEERLICK CREEK CAMPGROUNDS...SHELTON STATE
COMMUNITY COLLEGE...HOLT LOCK AND DAM...LAKE NICOL PARK...I 20 REST
AREA NEAR TUSCALOOSA...CEDAR COVE...FLEETWOOD...LAKE HARRIS...CAMP
HORNE B.S.A....EAST BROOKWOOD...PETERSON...TAYLORVILLE AND LAKE
TUSCALOOSA DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3306 8737 3312 8758 3345 8745 3332 8719
TIME...MOT...LOC 1956Z 204DEG 19KT 3322 8743
HAIL...1.00IN
WIND...60MPH
$$
561 follow-up statement
467
WWUS54 KBMX 122015
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CDT TUE JUL 12 2016
ALC125-122024-
/O.CAN.KBMX.SV.W.0085.000000T0000Z-160712T2045Z/
TUSCALOOSA AL-
315 PM CDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3306 8737 3312 8758 3345 8745 3332 8719
TIME...MOT...LOC 2012Z 204DEG 19KT 3331 8738
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:33 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 12, 12:33 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1233 PM CDT TUE JUL 12 2016 .DISCUSSION... Taking a look at surface analysis this morning, we're in a very similar setup as we observed yesterday. Surface high pressure remains off to our southeast and has strengthened a bit from yesterday on the order of about 1MB, as reflected on surface obs. Several boundaries were noted yet again this morning on visible satellite, with a stationary boundary stretching from Evergreen northward to near Alexander City. Other boundaries were noted moving eastward out of East Mississippi. We're most likely going to have a differential heat boundary from where the fog and low clouds set up this morning, stretching from Selma to Montgomery to Tuskegee. The 12z KBMX sounding this morning reflected the increased surface ridging, and a more pronounced cap at 850MB as compared to the sounding from 12 hours ago. However, we should be able to break that cap this afternoon, and we're already seeing scattered shower development over the southern half of Central Alabama. Numerous storms have also developed over southern Alabama and the Florida Panhandle from seabreeze interactions, and those boundaries have started to race northward. We should easily see second and third generation convection form from those boundaries in the 4000 J/KG of SBCAPES based on RAP analysis. As seabreeze boundary convection continues pushing northward in the southerly to southwesterly flow at the surface, we should see second and third generation convection from outflow boundaries increase shower and storm formation across the southern half of Central Alabama. Also, like we saw yesterday, we'll have to watch closely for gusty winds, with more dry air aloft in the sounding today than yesterday. Any storm will be capable of producing wind gusts of 40 to 50mph and an isolated severe storm also can't be ruled out. So, based on these thoughts, PoPs have been increased across the southern half of the CWA to numerous for this afternoon. For the rest of the area, have continued with scattered PoPs for now. Temperatures are on track for this afternoon, and have not adjusted highs for today too much based on hourly trends. 56/GDG && .AVIATION... 18Z TAF Discussion. Morning fog, most prevalent across the southeast counties, dissipated by 15Z with residual low clouds mixing out before 17Z. Cumulus field has quickly formed across much of the CWA and expect isolated to scattered convection, most numerous south of the I-20/59 corridor this afternoon. Mentioning VCTS between 18Z and 21Z at all terminals from SW to NE. Outside of TSRA, VFR conditions expected through tonight before lower CIGS and reduced visibility return early on Thursday. 05 && .FIRE WEATHER... Temperatures will be near or slightly above normal through the week with a chance of mainly afternoon thunderstorms each day. No fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 92 73 93 73 / 30 30 20 30 20 Anniston 72 92 73 92 74 / 30 30 20 30 20 Birmingham 75 93 76 93 76 / 30 20 20 30 20 Tuscaloosa 74 94 75 95 75 / 20 20 10 30 20 Calera 73 93 75 93 74 / 20 20 10 30 20 Auburn 74 92 75 93 75 / 20 30 20 30 20 Montgomery 74 95 75 95 75 / 20 20 10 30 20 Troy 73 95 74 94 74 / 20 20 10 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 12, 9:01 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 901 AM CDT TUE JUL 12 2016 ALZ011>015-017>050-131715- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 901 AM CDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 2:06 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT TUE JUL 12 2016
ALZ023-121945-
TUSCALOOSA AL-
206 PM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA COUNTY
UNTIL 245 PM CDT...
AT 206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COKER...OR NEAR NORTHPORT...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...HOLT...BROOKWOOD...COALING...COKER...
TUSCALOOSA AMPHITHEATER...LAKE WILDWOOD...UNIVERSITY MALL...
DEERLICK CREEK CAMPGROUNDS...TUSCALOOSA REGIONAL AIRPORT...
BINION CREEK LANDING...BRYANT DENNY STADIUM...
SHELTON STATE COMMUNITY COLLEGE...MCFARLAND MALL...
LAKE LURLEEN STATE PARK...TIERCE PATTTON BRIDGE...
OLIVER LOCK AND DAM...FOSTERS BOAT LANDING AND STILLMAN COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3334 8784 3347 8744 3318 8728 3302 8783
3309 8783 3310 8784
TIME...MOT...LOC 1906Z 241DEG 12KT 3322 8769
56Special weather statement, Jul 12, 2:14 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 PM CDT TUE JUL 12 2016
ALZ025-122000-
SHELBY AL-
214 PM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY COUNTY UNTIL
300 PM CDT...
AT 213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HELENA. THIS STORM WAS NEARLY STATIONARY.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...INDIAN SPRINGS VILLAGE...
OAK MOUNTAIN AMPHITHEATER...OAK MOUNTAIN STATE PARK...MAYLENE...
SHELBY COUNTY AIRPORT...RIVERCHASE...ALABASTER VETERANS PARK...
SAGINAW...SADDLE LAKE FARMS...DOGWOOD...BALLANTRAE...
JOE TUCKER PARK...CAMP BRANCH...BOUNDS LAKE AND SILURIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3326 8664 3313 8686 3325 8700 3325 8698
3327 8697 3327 8695 3328 8693 3330 8693
3331 8690 3333 8688 3333 8683 3336 8683
3337 8678
TIME...MOT...LOC 1913Z 223DEG 4KT 3325 8689
56Special weather statement, Jul 12, 2:27 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 PM CDT TUE JUL 12 2016
ALZ044-046-122015-
BULLOCK AL-MONTGOMERY AL-
227 PM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR BULLOCK AND SOUTHERN MONTGOMERY
COUNTIES UNTIL 315 PM CDT...
AT 226 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LOGAN TO TROY UNIVERSITY. MOVEMENT WAS
NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UNION SPRINGS...MIDWAY...MEADVILLE...PIKE ROAD...BEANS CROSSROADS...
PICKETT...RAMER...SNOWDOUN...PINTLALA...DAVENPORT...DUBLIN...
HOPE HULL...SHOPTON...FRANKLIN FIELD...GUERRYTON...SELLERS...GRADY...
ABERFOIL...NAFTEL AND STRATA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3197 8579 3197 8588 3205 8589 3206 8595
3205 8600 3197 8600 3196 8630 3205 8631
3205 8641 3224 8641 3228 8648 3225 8599
3227 8590 3230 8590 3223 8585 3223 8544
3202 8543 3200 8559 3188 8566 3188 8579
TIME...MOT...LOC 1926Z 190DEG 21KT 3206 8650 3178 8593
56Special weather statement, Jul 12, 2:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT TUE JUL 12 2016
ALZ040-042-122015-
DALLAS AL-LOWNDES AL-
237 PM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES AND DALLAS COUNTIES UNTIL
315 PM CDT...
AT 237 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PINE HILL TO 7 MILES NORTHEAST OF PINE
APPLE. MOVEMENT WAS NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SELMA...MOSSES...HAYNEVILLE...SELMONT-WEST SELMONT...WHITE HALL...
GORDONVILLE...ORRVILLE...LOWNDESBORO...BENTON...BOGUE CHITTO...
MEMORIAL STADIUM...CENTRAL MILLS...DALLAS COUNTY HORSE ARENA...
DALLAS LAKE...OLD CAHABA PARK...DANNELLY RESERVOIR...BEECHWOOD...
BELKNAP...TYLER AND SAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3205 8686 3205 8718 3208 8719 3212 8726
3214 8725 3220 8732 3220 8736 3224 8739
3227 8747 3231 8747 3231 8742 3245 8742
3238 8683 3236 8681 3231 8681 3234 8677
3238 8678 3234 8650 3196 8667 3196 8686
TIME...MOT...LOC 1937Z 205DEG 25KT 3203 8755 3196 8690
56Special weather statement, Jul 12, 2:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT TUE JUL 12 2016
ALZ050-122045-
BARBOUR AL-
244 PM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 345 PM
CDT...
AT 244 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BANKS TO NEAR CLIO TO 9 MILES NORTH OF
MIDLAND CITY. MOVEMENT WAS NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...
WHITE OAK...BOOT HILL...COMER...RICHARDS CROSSROADS...OSCO...
HAWKINSVILLE...DOSTER...BARBOUR COUNTY PUBLIC LAKE DAM...
SPRING HILL...LAKEPOINT RESORT STATE PARK...
BLUE SPRINGS STATE PARK...TYLER CROSSROADS...
CLAYTON MUNICIPAL AIRPORT AND MOUNT ANDREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3174 8570 3177 8567 3186 8568 3191 8565
3200 8559 3202 8543 3213 8543 3215 8539
3215 8526 3206 8519 3206 8506 3197 8506
3190 8511 3189 8513 3177 8513 3174 8521
3170 8522 3171 8541 3162 8542 3162 8574
TIME...MOT...LOC 1944Z 236DEG 27KT 3183 8581 3174 8560 3146 8548
56Special weather statement, Jul 12, 2:46 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CDT TUE JUL 12 2016
ALZ023-122030-
TUSCALOOSA AL-
246 PM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA COUNTY
UNTIL 330 PM CDT...
AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MCFARLAND MALL...OR 9 MILES SOUTHEAST OF TUSCALOOSA...MOVING
NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN TUSCALOOSA...HOLT...MOUNDVILLE...LAKE VIEW...
BROOKWOOD...COALING...VANCE...LAKE WILDWOOD...
DEERLICK CREEK CAMPGROUNDS...MERCEDES BENZ OF ALABAMA...ABERNANT...
NORTH BIBB...I 20 REST AREA NEAR TUSCALOOSA...CEDAR COVE...
CAFFEE JUNCTION...BUCKSVILLE...LITTLE SANDY...EAST BROOKWOOD...
ENGLEWOOD AND PETERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3344 8729 3339 8723 3337 8723 3334 8718
3332 8718 3331 8716 3331 8713 3329 8712
3328 8707 3326 8707 3322 8711 3324 8714
3319 8720 3316 8720 3313 8724 3313 8728
3307 8732 3300 8741 3301 8764
TIME...MOT...LOC 1946Z 224DEG 18KT 3311 8747
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:07 PM CDT | Special Weather Statement | BMX | Etowah | 38 min |
| Jul 12, 5:56 AM CDT | Dense Fog Advisory | BMX | Autauga, Elmore, Lowndes, Montgomery | 3 hr |
| Jul 12, 1:46 PM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Jul 12, 1:47 PM CDT | Special Weather Statement | BMX | Marengo | 43 min |
| Jul 12, 2:02 PM CDT | Special Weather Statement | BMX | Pike | 43 min |
| Jul 12, 2:06 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 39 min |
| Jul 12, 2:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jul 12, 2:27 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 48 min |
| Jul 12, 2:37 PM CDT | Special Weather Statement | BMX | Dallas, Lowndes | 38 min |
| Jul 12, 2:44 PM CDT | Special Weather Statement | BMX | Barbour | 61 min |
| Jul 12, 2:46 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Jul 12, 3:07 PM CDT | Special Weather Statement | BMX | Macon, Russell | 53 min |
| Jul 12, 3:09 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Jul 12, 3:20 PM CDT | Special Weather Statement | BMX | Autauga | 40 min |
| Jul 12, 3:29 PM CDT | Special Weather Statement | BMX | Marengo | 46 min |
| Jul 12, 3:38 PM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Jul 12, 3:55 PM CDT | Special Weather Statement | BMX | Bibb, Chilton | 35 min |
| Jul 12, 4:40 PM CDT | Special Weather Statement | BMX | Shelby | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.